# SDR COMA9860262

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16040103
- Condition: Reqd Service
- Location: Nlg
- Part time: 9,895 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DOORS AND GEAR DISAGREE MESSAGE.  SERVICED NLG STRUT, LANDING GEAR RETRACT CHECKS NORMAL.
